Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I have a tickle sensation on my penis and scrotum. Now it has blister and it is itchy.

Hello, Four months ago was the last time I had sexual relations with a woman. Just recently I began having a tickle sensation on my penis and scrotum . This morning I noticed a blister in two separate areas, both of where the itch was located. Now I have both, blisters and the itch. There is no white heads on them, nor are there clusters of any kind. I also noticed my butt cheeks itch during this time. I am a straight male. On the outer part of the crack I developed four hard bumps. Any idea what this may be? Also, I applied an antibiotic creme on the rash areas and developed a burn sensation. I have no problem getting erect nor urinating.
Asked On : Thu, 28 Jul 2011
Answers:  2 Views:  800
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
It is possible it could be STD for example Herpes. You need to get tested for this by your Dermatologist/Venerologist. Avoid sex till diagnosis and treatment done. Use condom for preventing pregnancy and STDs. Eat healthy and drink enough water to prevent urinary infection which can also spread by sexual relations. Consult your Doctor, get yourself checked and tested for STDs.
Answered: Thu, 28 Jul 2011
I find this answer helpful
  Anonymous's Response
After showering two more appeared on my penis head. I looked at some other pictures on google just using the word penile and a pic caught my attention. This pic very closely resembled what mine looks like. This pic was for Psoriasis. I did some research, and it also has the itchiness as I stated. I have a lot in common with Psoriasis. If there is a doctor who would like for me to take a pic and send it, please let me know.
Answered: Sat, 30 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor